Probability Theory and Related Fields

, Volume 93, Issue 1, pp 77–89

White noise driven quasilinear SPDEs with reflection

Authors

  • D. Nualart
    • Facultat de MatemàtiquesUniversitat de Barcelona
  • E. Pardoux
    • Mathématiques, URA 225Université de Provence
Article

DOI: 10.1007/BF01195389

Cite this article as:
Nualart, D. & Pardoux, E. Probab. Th. Rel. Fields (1992) 93: 77. doi:10.1007/BF01195389
  • 141 Views

Summary

We study reflected solutions of the heat equation on the spatial interval [0, 1] with Dirichlet boundary conditions, driven by an additive space-time white noise. Roughly speaking, at any point (x, t) where the solutionu(x, t) is strictly positive it obeys the equation, and at a point (x, t) whereu(x, t) is zero we add a force in order to prevent it from becoming negative. This can be viewed as an extension both of one-dimensional SDEs reflected at 0, and of deterministic variational inequalities. An existence and uniqueness result is proved, which relies heavily on new results for a deterministic variational inequality.

Mathematics Subject Classification

60H1535H6035R45
Download to read the full article text

Copyright information

© Springer-Verlag 1992